MathSciNet Relay Station
MathSciNet bibliographic data
MR2064100 34B15 (34B10)
Liu, Yuji; Ge, Weigao Solvability of nonlocal boundary value problems for ordinary differential equations of higher order. Nonlinear Anal. 57 (2004), no. 3, 435–458.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement